CSN Login
Members Online: 9

Home From the Hospital

floridajo
Posts: 485
Joined: Sep 2006

Wow what a week...first my sister was so sick she went to the ER...the next day I started to get her sx..I called the onc..because I was told any fever above 100.5 was a call to Dr any hour of the day. MY fever was almost 102..sooo my onc/gyn had me admitted!!! I was there about 1 1/2 days. It's one very nasty flu!!! While I was there they also found that the Gemzar had done a number on my white cell counts..so now I 'm having Neupogen shots...my whole body aches. Anybody have exp with this...how long does this ache go on. I feel so weak and sick right now..I almost ffel like I'm on carbo/taxol again!!!! Sending prayers to all that this horrible flu stays away from you all...Joanne

jamilou's picture
jamilou
Posts: 202
Joined: Mar 2005

Joanne
That is a very nasty flu...we had it at our house and we are healthy (no chemo etc...). I can't imagine what it must have been like when your system was compromised to begin with. I hope the aches and pains leave you soon.
Hugs and Prayers
Jami

BonnieR's picture
BonnieR
Posts: 1549
Joined: Jan 2004

Joanne, I got the shots and taking tylenol helps some. Also want to share with you that everytime I got my Gemzar treatment I ran temps and sometimes as high as 103.7 so it could be from that. I would start taking tylenol or advil and sometimes both, alternating the time I took. I ended up in the hospital ER several times getting fluids to bring it down. I was too stubborn to let them admit me.

Just wanted to let you know so you are prepared after your next round. Hope you are feeling better already. Prayers N Hugs BonnieRose

JanQ's picture
JanQ
Posts: 238
Joined: Jan 2004

Joanne, I am so sorry to hear what you have been through, you certainly didn't need that. Hope you are feeling better now. Bonnie gave a good suggestion alternating the advil and tylenol, that is what they have always told me to do with my children.
You are in my prayers, sending love and hugs, Jan

Keelie
Posts: 98
Joined: Jan 2007

Joanne, So sorry to hear about how sick you have been. Here's hoping that you are feeling better every hour. Good advice from Bonnie. Take good care, MichaelaMarie

mopar
Posts: 1950
Joined: May 2003

Wow is right! You've sure had your share. Hang in there. Everyone seems to be giving good advice. Also, when I had the severe body aches I would soak in a hot tub, sometimes a bubble bath or sometimes these nice therapy salts my husband bought for me. I love a hot bath anyway, so soaking in it really took care of my achiness. Then I'd hop right into bed, so I usually did this at night.

Anyway, so sorry both you and your sister had to deal with this. Prayers and hugs for a quick recovery!

Monika

Ohiogirl's picture
Ohiogirl
Posts: 27
Joined: Aug 2005

hello--i have had nuprogen shots and they do have a tendency to cause body/muscle pain..i've never had Gemzar so I cant comment on that..but the flu also causes muscle aches..hope you get to feeling better soon
ohiogirl

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network